# SDR DALA2024040904219

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 26,208 hours, 9,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5357924) FOUND SEAT MOUNTED ESCAPE PATH EMERGANCY LIGHTS INOP FROM SEAT 28DEF - 32DEF. REPLACED FUSES IN BATTERY PACK/POWER SUPPLY M2627 IAW B737 AMM 33-51. SYSTEM OPS CKS G
